I've been taking Zoloft for about a year now and recently I've been feeling like it isn't doing anything for my depression. It does wonders for my anxiety by with my depression I get waves of being suicidal. I feel like I hit rock bottom all the time. Why is this happening?
Wisco222; Yes I agree with Laurie, You need to see the doctor as soon as possible. This is not uncommon after a year sometimes it might be as simple as a change in dose Or the doctor to change it to something else or add something.The antidepressant part of the Zoloft is not doing it's job for you I had the same problem with Zoloft not helping with depression for me.But did help my anxiety. Please get in and see your doctor soon now that you know what is going on. There are so many different medications that you can get more benifits from.And for a lot of us Holidays make things worse too. But please give the doctor a call I know how you feel I have been there.And it is no fun. Try and have a good day and give that doctor a call and please let them know that you need to see the doctor as soon as possible. Chuck1957
Please call your Doctor. This is a very difficult time of year but he or she can make some quick changes to get you help. And know this , I am saying this for myself as much as you
There is help
I have been TRD for 5 years and I know I will get the right dosage and or combination . I just know this and you can count on that for you
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2011 • 1 answer
Posted 14 Apr 2011 • 3 answers
Posted 11 Sep 2013 • 3 answers
Posted 6 Jun 2015 • 1 answer
Posted 14 Jan 2018 • 5 answers